Exponential mixing for generic volume-preserving Anosov flows in dimension three

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Let M be a closed 3-dimensional Riemann manifold and let 3 ≤ r ≤ ∞. We prove that there exists an open dense subset in the space of Cr volume-preserving Anosov flows on M such that all the flows in it are exponentially mixing.

Original languageEnglish
Pages (from-to)757-821
Number of pages65
JournalJournal of the Mathematical Society of Japan
Volume70
Issue number2
DOIs
Publication statusPublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential mixing for generic volume-preserving Anosov flows in dimension three'. Together they form a unique fingerprint.

Cite this